Hello Kate, and welcome to Anxiety Zone...
Yes, the symptoms that you are describing, are most likely caused by withdrawal, from not taking your Zoloft (Sertraline) for the last four days.
Zoloft has a half life of some 23-26 hours, meaning that half of the medication is metabolized, and out of your system, within that length of time.
I can't impress this upon you enough, not to miss further daily doses of your anti-depressant. Think about it as a diabetic would, that needs daily insulin to maintain their physical health. In the case of a diabetic, that could be life threatening, which is certainly not true for missing dosages of an anti-depressant, however, the withdrawal effects can be very, very unpleasant, as you are well experiencing.
I want to mention too, just for your knowledge, that you are on the lowest therapeutic dose of Zoloft, that being 50 mg. Each person is different, and many will do great on this low dose, but the norm is more in the 100-150 mg range, and I have a friend of mine who takes 200 mg.
Hopefully, your withdrawal side effects will ease up within a few days after starting back on the Zoloft.
In closing, I take anti-depressants too, and when I get down to 5-6 pills left, my priority is to get right on the phone and call my pharmacy for a refill, and pick it up within 24 hours.
The very best to you, Kate!... Chuck